# SDR MASA2011020801885

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,477 hours, 13,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 4123T61P01
- Part serial: WCP0283P
- Condition: Damaged
- Location: Ac Bay
- Part time: 17,477 hours, 13,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 CAUSING SMOKE.  MX REMOVED AND REPLACED SEAL PRESS REG VALVE.
